Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are side effects of eptoin?

Sir, my husband has menerias desease and white matter hyper intencities in the brain. nov 10 first he had seizure from there he is taking eptoin 300 mg/day, epilive 1000mg/day, lobazyme 10/day pl. advise us what are the side effects of these mediciens. How long those are to be continued.
Tue, 23 Apr 2019
Report Abuse
Neurologist 's  Response
Hi,

These medications all have numerous side effects that must be balanced against the potential good they are producing. All can cause fatigue, lethargy, slurred speech, and generalized weakness if doses are high or if interactions between medications also occur.

There are also side effects having to do with stomach upset and burning sensations in the stomach. Another important side of these medications is imbalance or loss of balance while standing or walking.

These medications must be continued according to the patient's doctor's instructions and often when the cause is not known as to why the first seizures occurred then, we require these medications to be used for a minimum of 2 years and ask the patient to keep a daily journal of any and all events that can be checked with the doctor at each visit.

Sometimes, if the cause of the seizure is known such as bleed in the brain, traumatic brain injury, or penetrating projectile into the brain, or even something like tumor which must be taken out surgically--- then, medication may be life long.

You must check with the doctor prescribing the medication to find out what they're thinking.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dariush Saghafi, Neurologist
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Magnesium


What are side effects of eptoin?

Hi, These medications all have numerous side effects that must be balanced against the potential good they are producing. All can cause fatigue, lethargy, slurred speech, and generalized weakness if doses are high or if interactions between medications also occur. There are also side effects having to do with stomach upset and burning sensations in the stomach. Another important side of these medications is imbalance or loss of balance while standing or walking. These medications must be continued according to the patient s doctor s instructions and often when the cause is not known as to why the first seizures occurred then, we require these medications to be used for a minimum of 2 years and ask the patient to keep a daily journal of any and all events that can be checked with the doctor at each visit. Sometimes, if the cause of the seizure is known such as bleed in the brain, traumatic brain injury, or penetrating projectile into the brain, or even something like tumor which must be taken out surgically--- then, medication may be life long. You must check with the doctor prescribing the medication to find out what they re thinking. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Dariush Saghafi, Neurologist